# SDR SWAA2018032820818

- Difficulty date: March 2, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD, SEAL DOUBLER AT BS 663, RBL 15 CRACKED.   R & R THE DOUBLER IAW SRM & DWG.
